# SDR 96ZZZM609

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 056
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: D56801
- Condition: Broken
- Location: Rt Mlg
- Part time: 7,154 hours
- Component: D22686040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT MAIN LANDING GEAR REPLACEMENT, FOUND INNER BUSHING ON LEG STRUCTURE TRUNNION DAMAGED WITH ONE SECTION MISSING ON THE OUTER BORDER.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR LEG STRUCTURE TRUNNION AS PER MAINTENANCE MANUAL.
